The boundedness of the solutions of degenerate divergent linear elliptic equations

  • Kerimova M. Institute of Mathematics and Mechanics V.Bahabzade 9, AZ 1141, Baku, Azerbaijan
Keywords: degenerate, elliptic equations, boundedness


We prove the boundedness estimates of solutions for degenerate ellipticparabolic equations .


Download data is not yet available.


[1] Alt. H. W. and Luckhaus S.(1983) "Qusilinear elliptic-parabolic differential
equations", Math. Z., 183, 311-341
[2] P.H. Benilan and P.Wittbold, (1996) "On mind and weak solutions of
elliptic-parabolic systens", Adv. Differ. Equ. vol. 1, 1053-1073.
[3] Gadjiev T.S.,Gasanova G.H., Zulfaliyeva G.Z.(2017), A priori estimates for
the solutions to a kind of degenerate elliptic-parabolic equations, Transactions of NAS of Azerbaijan, Issue Mathematics, 37 (1), 92-108.
[4] Gajewski, H.,(1994), On a variant of monotonicity and its application to
differential equations, Nonlinear Analysis:TMA 22,73{80.
[5] Gajewski, H., Groger, K. (1996). ReactionDiffusion Processes of Electrically
Charged Species. Mathematische Nachrichten, 177(1), 109-130.
[6] Gajewski, H., Zacharias, K., (1998), Global Behaviour of a ReactionDiffusion System Modelling Chemotaxis. Mathematische Nachrichten,
195(1), 77-114.
[7] Gilbarg, D., N.S. Trudinger,(1983), Elliptic partial differential equations of
second order, Springer-Verlag, Berlin, Heidelberg.
[8] Ladyzhenskaya O.A. and Uraltseva N.N.(1973), "Linear and quailinear elliptic equations" Nauka, Moscow, (Russian)
[9] MOSER J., (1960), A new proof of De Giorgis theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appi. Math.
13, 457{468.
[10] Skrypnik I.V. (1994), Methods for analysis of nonlinear elliptic boundary
value problems, Translations of mathematical monographs, v. 139. American
Mathematical Society,Providence, R.I.
[11] Gadjiev T.S. , Kerimova M.N. (2013), On some estimations of solutions for
degenerate elliptic-parabolic equations, Transactions of NAS of Azerbaijan,
33 (4), 57-72.